MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 300253
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the bd hypoint¿ ndl25ga5/8in detached from the orange hub.The following information was provided by the initial reporter: patient also reports having 2 defective syringes 1)pt reports experiencing 3 abdominal and laryngeal attacks since their last fill as follows: (b)(6) 2024 severe swelling, (b)(6) 2025 moderate swelling, (b)(6) 2025 moderate swelling.Pt reports that all attacks were treated with 1 dose of prn firazyr each; resolution dates unknown.Pt reports that they had an er visit in (b)(6) 2024 due to an (unspecified) reaction to antibiotics.Dates of admittance and discharge or length of er stay is unknown.Pt also reports having 2 defective syringes.Pt reports that they had a laryngeal attack this morning (b)(6) 2025 and two of their firazyr syringes malfunctioned.Pt reports that with the first syringe the needle fell out of the orange needle hub that attaches to the barrel.Pt had no extra needles so that dose had to be wasted.Consent to contact the patient's hcp was not asked.All known information is contained on this form.2) pt reports the second syringe's plunger malfunctioned and they were only able to get 3/4 of the dose, which was enough med to resolve the attack.Two lot numbers were reported.Pt is unsure which lot number corresponds with the needle that fell off or the defective plunger.During a follow-up with the patient, they reported no missed dosage.The needle detached from the orange hub for the first medication, and there was a plunger malfunction with the second medication, though sufficient medication was administered to halt the attack.However, the patient mentioned discarding both syringes and was uncertain which lot number corresponded to each incident.No harm was reported.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d.4.Medical device lot #: 0288366.D.4.Medical device expiration date: 31-oct-2025.H.4.Device manufacture date: 23-dec-2020.Lot# 03899442 and 03628144 was reported, however, this is not a lot # manufactured for the reported catalog # 300253.E.1.The customer's address is unknown.(b)(6), usa has been used as a default.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported the bd hypoint¿ ndl25ga5/8in detached from the orange hub.The following information was provided by the initial reporter: patient also reports having 2 defective syringes.1) pt reports experiencing 3 abdominal and laryngeal attacks since their last fill as follows: on (b)(6) 2024 severe swelling, on (b)(6) 2025 moderate swelling, on (b)(6) 2025 moderate swelling.Pt reports that all attacks were treated with 1 dose of prn firazyr each: resolution dates unknown.Pt reports that they had an er visit on (b)(6) 2024 due to an (unspecified) reaction to antibiotics.Dates of admittance and discharge or length of er stay is unknown.Pt also reports having 2 defective syringes.Pt reports that they had a laryngeal attack this morning on (b)(6) 2025 and two of their firazyr syringes malfunctioned.Pt reports that with the first syringe the needle fell out of the orange needle hub that attaches to the barrel.Pt had no extra needles so that dose had to be wasted.Consent to contact the patient's hcp was not asked.All known information is contained on this form.2) pt reports the second syringe's plunger malfunctioned and they were only able to get 3/4 of the dose, which was enough med to resolve the attack.Two lot numbers were reported.Pt is unsure which lot number corresponds with the needle that fell off or the defective plunger.During a follow-up with the patient, they reported no missed dosage.The needle detached from the orange hub for the first medication, and there was a plunger malfunction with the second medication, though sufficient medication was administered to halt the attack.However, the patient mentioned discarding both syringes and was uncertain which lot number corresponded to each incident.No harm was reported.
 
Additional Manufacturer Narrative
H.6.Investigation summary: unconfirmed: bd could not confirm the reported condition.

Brand Name
BD HYPOINT¿
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key21609397
Report Number8041187-2025-00008
Device Sequence Number9467227
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number300253
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown